advertisement
Question
Posted by: Worried | 2012/05/09

Menstrual flow

Hi, I have been on Yasmine for more or less a year now and this is the first time my menstrual flow seems strange. I was use to having my menstrual cycle being a day or two behind, but this month it not only started late but also very very light (just like a pink-ish colour to my normal discharge), and then progressed to a very dark colour (almost seems like old blood), but still a light flow. I also experience a small amount of discomfort in my left side of my abdomen.
Is this normal and should I be worried?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Flow does often get lighter on the Pill especially if you have been on it for a while. If you have taken the Pill regularly and not missed any, I would suggest you wait till next month and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/14

Flow does often get lighter on the Pill especially if you have been on it for a while. If you have taken the Pill regularly and not missed any, I would suggest you wait till next month and see what happens.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement